Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1234 56
2024 year
Authors: Kanovei V., Lyubetsky V.

Jensen Reals by Means of Second-Order Peano Arithmetic. Axioms, 2024, 13(2), Article no 96. DOI: 10.3390/axioms13020096 (WoS Q2)
Go to publication Download (248.3 KB)

2024 year
Authors: Kanovei V., Lyubetsky V.

A good lightface Δ^1_n well-ordering of the reals does not imply the existence of boldface Δ^1_{n−1} well-orderings. Annals of Pure and Applied Logic, 2024, 175, 6, pp.\ 1-38. DOI 10.1016/j.apal.2024.103426 (WoS Q2)
Go to publication

2024 year
Authors: Kanovei V., Lyubetsky V.

Parameterfree Comprehension does not imply full Comprehension in second order Peano arithmetic. Studia Logica, 2024, DOI: 10.1007/s11225-024-10108-2 (WoS Q2)
Go to publication

2023 year
Authors: Lyubetsky V., Rubanov L., Tereshina M., Ivanova A., Araslanova K., Uroshlev L., Goremykina G., Yang J., Kanovei V., Zverkóv O., Shitikov A., Korotkova D., Zaraisky A.

Wide-scale identification of novel/eliminated genes responsible for evolutionary transformations. Biology Direct, 2023, Vol. 18, Art. 45. DOI: 10.1186/s13062-023-00405-6 (WoS Q2)
Go to publication

2023 year
Authors: Kanovei V., Lyubetsky V.

A model in which well-orderings of the reals first appear at a given projective level, part III, the case of second-order PA. Mathematics, 2023, 11(15), Article no. 3294. DOI 10.3390/math11153294 (WoS Q1)
Go to publication

2023 year
Authors: Kanovei V., Lyubetsky V.

A model in which well-orderings of the reals first appear at a given projective level, part II. Mathematics, 2023, 11(11), Article no. 2517. DOI: 10.3390/math11112517 . (WoS Q1)
Go to publication

2023 year
Authors: Kanovei V., Lyubetsky V.

On the Significance of Parameters in the Choice and Collection Schemata in the 2nd Order Peano Arithmetic. Mathematics, 2023, 11 (3), Article no. 726. DOI: 10.3390/math11030726 (WoS Q1)
Go to publication

2023 year
Authors: Kanovei V., Lyubetsky V.

On Russell typicality in Set Theory. Proceedings of the American Mathematical Society, 2023, 151, no 5, pp. 22012210. https://doi.org/10.1090/proc/16232 (WoS Q2)
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

On the Significance of Parameters in the Choice and Collection Schemata in the 2nd Order Peano Arithmetic. Preprints, 2022, no 2022120255. DOI: 10.20944/preprints202212.0255.v2
Go to publication

2022 year
Authors: Kanovei V.

On sets that hereditarily belong to countable OD sets.
European Set Theory Conference 2022.
Department of Mathematics of the University of Turin and the European Set Theory Society,
August 29 - September 2, 2022, Turin, Italy.
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

The parameterfree Comprehension does not imply the full Comprehension in the 2nd order Peano arithmetic. arXiv: 2209.07599 [math.LO], September 2022.
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

A model in which wellorderings of the reals appear at a given projective level. Axioms, 2022, 11(8), Article no 354. DOI: 10.3390/axioms11080354 (WoS Q2)
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

A model in which the Separation principle holds for a given effective projective Sigma-class. arXiv: 2204.03915 [math.LO], April 2022.
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

On the definability of definable problem of Alfred Tarski, Part II. Transactions of the American Mathematical Society, 2022, Vol. 375, No. 12, P. 86518686. DOI: 10.1090/tran/8710 (WoS Q2)
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

A model in which the separation principle holds for a given effective projective Sigma-class. Axioms, 2022, 11, Issue 3, Paper no. 122. DOI 10.3390/axioms11030122 (WoS Q2)
Go to publication

2022 year
Authors: Kanovei V., Lyubetsky V.

A generic model in which the Russell-nontypical sets satisfy ZFC strictly between HOD and the universe. Mathematics, 2022, 10, Issue 3, Paper no. 491, DOI 10.3390/math10030491 (WoS Q1)
Go to publication

2021 year
Authors: Kanovei V.

On the Definability of definable problem of Alfred Tarski.
Logic Colloquium 2021. European Summer Meeting of the Association for Symbolic Logic. Book of abstracts.
S.Chlebowski, D.Ratajczyk, P.Lupkowski (eds.)
Adam Mickiewicz University, Poznan, Poland, 19-24 July 2021. Page 195.
Download (2.5 MB)

2021 year
Authors: Kanovei V., Lyubetsky V.

On Russell typicality in Set Theory. arXiv: 2111.07654 [math.LO], November 2021.
Go to publication

2021 year
Authors: Kanovei V., Lyubetsky V.

A product forcing model in which the Russell-nontypical sets satisfy ZFC strictly between HOD and the universe. arXiv: 2111.13491 [math.LO], November 2021.
Go to publication

2021 year
Authors: Kanovei V.

Paradoxical partitions of the reals by Robert Solovay.
International Conference "Adian 90: Conference on Mathematical Logic, Algebra and Computation" 7 July 2021, 12:4513:30, Steklov Math. Inst. (Moscow).
Go to publication

2021 year
Authors: Enayat A., Kanovei V., Lyubetsky V.

On effectively indiscernible projective sets and the Leibniz-Mycielski axiom. Mathematics, 2021, Vol. 9, No. 14, Art. 1670. DOI: 10.3390/math9141670 (WoS Q1)
Go to publication

2021 year
Authors: Enayat A., Kanovei V.

An unpublished theorem of Solovay, on OD partitions of reals into two non-OD parts, revisited.
Journal of Mathematical Logic, 2021, vol. 21, Issue 03, Article No. 2150014
DOI: 10.1142/S0219061321500148
WoS Q1.
Go to publication

2021 year
Authors: Kanovei V., Lyubetsky V.

Models of set theory in which separation theorem fails. Izvestiya: Mathematics, 2021, Vol. 85, No 6,1181-1219. DOI: https://doi.org/10.1070/IM8937 (WoS Q2)
Go to publication

2021 year
Authors: Kanovei V., Schindler R.

Definable Hamel bases and ACω(R).
Fundamenta Mathematicae, 2021, 253, 3, p. 239-256.
DOI 10.4064/fm909-6-2020
WoS Q3
Go to publication

2021 year
Authors: Kanovei V., Lyubetsky V.

Factoring Solovay-random extensions, with application to the Reduction property. Monatshefte fur Mathematik, 2021, 194, 1, pp. 105117. DOI: 10.1007/s00605-020-01482-9 (WoS Q2)
Go to publication

2021 year
Authors: Kanovei V., Lyubetsky V.

The full basis theorem does not imply analytic wellordering, Annals of pure and applied logic, 2021, volume 172, issue 4, paper no 102929. DOI: 10.1016/j.apal.2020.102929 (WoS Q1)
Go to publication

2020 year
Authors: Enayat A., Kanovei V.

An unpublished theorem of Solovay, revisited. arXiv:2001.11058 [math.LO], January 2020.
Go to publication

2020 year
Authors: Kanovei V., Lyubetsky V.

On the "definability of definable" problem of Alfred Tarski. Mathematics, 2020, Vol. 8, No. 12, Art. 2214. DOI: 10.3390/math8122214 (WoS Q1)
Go to publication

2020 year
Authors: Kanovei V., Lyubetsky V.

On the Δ1n Problem of Harvey Friedman. Mathematics, 2020, Vol. 8, No. 9, Art. 1477. DOI: 10.3390/math8091477 (WoS Q1)
Go to publication

2020 year
Authors: Kanovei V., Lyubetsky V.

On the equality modulo a countable set. Mathematical notes, 2020, Vol. 108, Iss. 4, P. 615616. DOI: 10.1134/S0001434620090357
Go to publication

2020 year
Authors: Kanovei V., Lyubetsky V.

Models of set theory in which nonconstructible reals first appear at a given projective level .
Mathematics, 2020, Vol. 8, No. 6, Art. 910.
DOI: 10.3390/math8060910 (WoS Q1)
Go to publication

2020 year
Authors: Kanovei V., Katz M., Nowik T.

Metric completions, Heine-Borel, and approachability.
Open Mathematics, 2020, Volume 18, Issue 1, 162-166.
DOI: 10.1515/math-2020-0017
WoS Q3
Go to publication

2020 year
Authors: Bair J., Blaszczyk P., Heinig P., Kanovei V., Katz M., McGaffey T.

Cauchy"s work on integral geometry, centers of curvature, and other applications of infinitesimals.
Real Analysis Exchange, 2020, Vol. 45, No. 1, pp. 127-150 .
DOI: 10.14321/realanalexch.45.1.0127
Go to publication

2020 year
Authors: Kanovei V., Lyubetsky V.

Canonization of smooth equivalence relations on infinite-dimensional E0-large products. Notre Dame Journal of Formal Logic, 2020, Vol. 61, No. 1, P. 117128. DOI: 10.1215/00294527-2019-0034 (WoS Q1)
Go to publication

2019 year
Authors: Lyubetsky V., Kanovei V.

Set theory: absolute undecidability of classical problems. Textbook for universities, 2nd ed., Moscow, Urait, 2019, 348 p. (in Russian). ISBN: 978-5-534-10390-8

2019 year
Authors: Bascelli T., Blaszczyk P., Kanovei V., Katz K., Katz M., Kutateladze S., Nowik T., Schaps D., Sherry D.

Gregorys Sixth Operation.
Mircea Pitici (Editor), The Best Writing on Mathematics 2019
Princeton University Press, 2019, pp. 195207.
DOI: 10.1515/9780691197944-015
Book DOI: 10.1515/9780691197944
Online ISBN: 9780691197944
Go to publication

2019 year
Authors: Bair J., Blaszczyk P., Kanovei V., Katz M., Heinig P.

19th-century real analysis, forward and backward.
Antiquitates Mathematicae, 2019, 13, 1, pp. 19-49.
DOI:10.14708/am.v13i1.6440
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Indiscernible pairs of countable sets of reals at a given projective level. arXiv: 1912.12962 [math.LO], December 2019.
Go to publication

2019 year
Authors: Kanovei V.

Definable selector for Δ02 sets modulo countable.
arXiv: 1910.00926 [math.LO], October 2019
Go to publication

2019 year
Authors: Bottazzi E., Kanovei V., Katz M., Mormann T., Sherry D.

On mathematical realism and applicability of hyperreals.
Matematychni Studii, 2019, 51, 2, pp. 200-224.
DOI:10.15330/ms.51.2.200-224
SCIMAGO, Q3
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Models of set theory in which separation theorem fails. arXiv:1905.11241 [math.LO], May 2019.
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Absoluteness of the Solovay set Σ. Siberian Mathematical Journal, 2019, 60, no 6, pp. 1003-1006. DOI: 10.1134/S0037446619060089 (WoS Q3)
Go to publication

2019 year
Authors: Gitman V., Friedman S.D., Kanovei V.

A model of second-order arithmetic satisfying AC but not DC.
Journal of Mathematical Logic, 2019, 19, no 1, article ID 1850013, pp. 1--39.
DOI 10.1142/S0219061318500137
WoS Q1 (Ranked 1st overall in the category of Logic)
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy. Fundamenta mathematicae, 2019, 245, 2, pp. 175--216. DOI: 10.4064/fm517-7-2018 (WoS Q3)
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Definable elements of definable Borel sets. Mathematical Notes, 2019, 105, no 5, pp. 684-693. DOI: 10.1134/S0001434619050055 (WoS Q3)
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Borel OD sets of reals are OD-Borel in some simple models. Proceedings of the American mathematical society, 2019, 147, no 3, pp. 12771282. DOI 10.1090/proc/14286 (WoS Q2)
Go to publication

2019 year
Authors: Kanovei V., Lyubetsky V.

Definable minimal collapse functions at arbitrary projective levels. Journal of Symbolic Logic, 2019, vol. 84, no 1, pp. 266-289. DOI:10.1017/jsl.2018.77 (WoS Q2)
Go to publication

2018 year
Authors: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy. arXiv:1712.00769v3 [math.LO], January 2018.
Go to publication

2018 year
Authors: Kanovei V., Lyubetsky V.

On intermediate extensions of generic extensions by a random real. arXiv:1811.10568 [math.LO], December 2018.
Go to publication

:    Page: 1234 56
Search for publications of V. Kanovei
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |